Title: | FACTORIZATION OF MATRICES INTO PARTIAL ISOMETRIES |
Authors: | KUO, KH WU, PY 應用數學系 Department of Applied Mathematics |
Issue Date: | 1-Feb-1989 |
URI: | http://dx.doi.org/10.2307/2046935 http://hdl.handle.net/11536/4410 |
ISSN: | 0002-9939 |
DOI: | 10.2307/2046935 |
Journal: | PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY |
Volume: | 105 |
Issue: | 2 |
Begin Page: | 263 |
End Page: | 272 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.